Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 46, Issue 3, Supplementary 2001  pp. 453-476.

Invariant subspaces of composition operators

Authors Ali Mahvidi
Author institution: 54A Albright Ave, Etobicoke, Ont M8W 1X2, Toronto, Ontario, Canada

Summary:  We will study the structure of invariant subspaces of a composition operator. The consequences of the lattice of one composition operator being contained in another will be discussed and some results concerning the structure of an invariant subspace shared by two composition operators will be given.

Contents    Full-Text PDF